# SDR AALA20120919001

- Difficulty date: September 16, 2012
- Submitted: September 19, 2012
- Operation: Air carrier
- Aircraft: N680AN
- Make and model: Boeing 757223
- Aircraft serial: 29590
- Aircraft time: 42,886 hours, 14,849 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: P2010031303
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER FOUR DOOR EMERGENCY EXIT SIGN COVER CRACKED.  REPLACED LEFT NUMBER FOUR DOOR EMERGENCY EXIT LIGHT ASSEMBLY.  OPS CHECK NORMAL.
